# SDR FDEA200903080865

- Difficulty date: March 8, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 20,266 hours, 10,685 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: BDM3003
- Part serial: 166
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER T/O IN POS NR 1 SWITCHED TO NR 2 SYSTEM, STILL NO RETRACT.  PROX BOX IS FAULTING ITSELF AND FAULT CODE 63.  REMOVED AND REPLACED PROX BOX 54 GB PER MM 32-31-71-4.  OPS CHECK OF BOX PER MM 32-31-71-4 CHECKED GOOD.  FOUND LEVER ARM FOR NLG TORQUE LINK PROX DETECTORS BROKEN.  REMOVED AND REPLACED LEVER ARM REF AMM 32-00-00-4 GEAR SWING OPS CHECK NORMAL.
